# SDR AALA20141212012

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 58,638 hours, 7,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  R & R R1 DOOR EXTERIOR EMER LIGHT IAW AMM 33-51-04.  SYS CHECKED NORMAL.
